MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, BIOPSY CUP 5FR SEMI FLEX; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

STRYKER ENDOSCOPY-SAN JOSE PKG, BIOPSY CUP 5FR SEMI FLEX; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Catalog Number 0502555400
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that screw came off during procedure.The screw was successfully removed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: cib, lisa, biomed,broken, po, sent ack letter.Update: during the procedure we were using the cup when they stopped working and a screw came into the field of view.The screw came off inside the patient¿s uterus during the procedure.The procedure was completed and the screw was retrieved.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be rough handling and/or contact with metal objects during processing and sterilization, causing components to become loose or broken.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
PKG, BIOPSY CUP 5FR SEMI FLEX
Common Device Name
CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key17447395
Report Number0002936485-2023-00751
Device Sequence Number7260775
Product Code FAJ
UDI-Device Identifier07613327059472
UDI-Public07613327059472
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502555400
Device Lot Number2241447
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale